MAUDE Adverse Event Report: Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator

Inogen Inc. Inogen Rove 4 Portable Oxygen Concentrator
Model Number IO-401
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Dyspnea (1816); Low Oxygen Saturation (2477)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit was displaying a replace columns message and it was not outputting enough oxygen.As a result, the patient had a hard time breathing.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 31-aug-2026.The unit was received with a reported oxygen error, confirmed with the contaminated zeolite.Incoming internal 02 measured 72.5% and external 02 measured 72.8%, both below specification.The issue was identified as high psa (15) caused by zeolite contamination from moisture absorption.Also mount plate damaged due to compressor vibration.The uip & lower housing was replaced due to damaged.

Brand Name
Inogen Rove 4 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 4 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50793977
Report Number3004672275-2026-00292
Device Sequence Number21464987
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown